MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Software (b)(6).
 
Event or Problem Description
High impedance was detected on the patient's generator when interrogated with v1.5 programming software.The representative programmed the patient's normal and magnet mode output currents to 0ma and the lead impedance was then within normal limits.It was determined that the cause of this false high impedance message was a software error on (b)(6) software; when system diagnostics were performed by the user with (b)(6) software on m102/102r generators (normal mode output current >0 ma), normal mode diagnostics would actually be performed instead.The execution of normal diagnostics instead of system diagnostics is not apparent to the user, and the returned dcdc code was being compared against system diagnostic thresholds.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8856090
Report Number1644487-2019-01494
Device Sequence Number2361568
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public05425025750429
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR